# SDR AALA202308019994

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A320*
- Aircraft serial: 3928
- Aircraft time: 44,130 hours, 17,456 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM INSIDE FLIGHT DECK. TURNING DOOR KNOB WILL NOT FULLY SLIDE LATCH/PIN TO UNLOCK DOOR. MAINTENANCE LUBED THE DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
